# SDR SWAA2024021540785

- Difficulty date: January 13, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N8316H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36684
- Aircraft time: 37,868 hours, 17,710 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION INTERCOSTAL LOCATED BS 947.5 TO BS 967 AND LBL 22 WL 208.1 AT AFT GALLEY AREA 2024-48763<[01] TOOL USED: ULTRASONIC EQUIPMENT P/N: 45MG; S/N: 130063701; DUE DATE: 24-JUL-24;[02] TOOL USED: ULTRASONIC THICKNESS GAGE. P/N: 45MG. S/N: 232017609. DUE DATE: 22-SEP-24.;[03] REPLACED INTERCOSTAL LOCATED ON BTW BS947.5 TO BS967 AND LBL22 WL208.1 AT AFT GALLEY AREA I.A.W. B737-800 SRM 51-40-02 AND DWG 147A5650 SHEET 55 REV. A   SEE INDIVIDUAL SIGN-OFF BELOW;[04] REPLACED INTERCOSTAL LOCATED ON BTW BS947.5 TO BS967 AND LBL22 WL208.1 AT AFT GALLEY AREA I.A.W. B737-800 SRM 51-40-02 AND DWG 147A5650 SHEET 55 REV. A   SEE INDIVIDUAL SIGN-OFF BELOW
